# SDR SCNA20250121026

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N842SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37244
- Aircraft time: 36,860 hours, 12,651 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Pin
- Condition: Missing
- Location: Extinguisher
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 759305: FLIGHT DECK FIRE EXT PIN MISSING. RESOLUTION: REMOVED AND REPLACED FLIGHT DECK FIRE EXT REF AMM 26-26-01
